MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER
Catalog Number 5733690
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a dialysis catheter placement procedure using a hemosplit catheter.On (b)(6) 2025, leakage in venous line of hemosplit catheter was observed during dialysis.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a dialysis catheter placement procedure using hemosplit catheter.During the procedure, leakage in venous line of hemosplit catheter was observed during dialysis.It was further reported that catheter was allegedly found fractured.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one 19cm hemosplit d/l catheter was returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed on the returned device.A partial circumferential break was observed proximal to the y-body on the red extension leg.A partial circumferential break was observed proximal to the y-body on the blue extension leg.Upon infusion, a leak from the distal end of the extension leg of red and blue luers was observed while water exited the distal end.Therefore , the investigation is confirmed for the reported fracture and fluid leak issues.A definitive root cause could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (unique identifier (udi) #), g3, h6 (component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HEMOSPLIT CATHETER
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22085674
Report Number3006260740-2025-03383
Device Sequence Number20564475
Product Code MSD
UDI-Device Identifier00801741013096
UDI-Public(01)00801741013096(11)240605(17)260331(10)REJS0830
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K030020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number5733690
Device Lot NumberREJS0830
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown